# SDR CALA2025110710982

- Difficulty date: November 6, 2025
- Submitted: November 7, 2025
- Operation: Air carrier
- Aircraft: N2135U
- Make and model: Boeing 777-300ER
- Aircraft serial: 62646
- Aircraft time: 37,236 hours, 4,057 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L5 DOOR SAFETY PINS INSTALLED ONE FOR INFLATION AND GIRT PER MM TASK 52-12-20-700-802-002.  REMOVED SAFETY PINS FROM GIRT AND CYLINDER INFLATION POSITIONS RESTOWED IN STOWAGE COMPARTMENT. ACP'D INSPECTION VERIFIED PINS REMOVED AND STOWED.
